# SDR AALA202504075687

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 25,126 hours, 11,007 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS DIFFICULT TO OPEN AND CLOSE. RESECURED LAVATORY-D ROLLER ON TOP OF DOOR. OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
